# SDR P5CA9600598

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Acoustic Panel
- Condition: Debonded
- Location: Nr 3 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDING AT NR 3 NOSE COWL 11 O'CLOCK POSITION ACOUSTIC PANEL.  REPAIRED PER BAC SRM 54-30-03 FIG 29.
